# SDR YENA20101027148

- Difficulty date: October 27, 2010
- Submitted: October 28, 2010
- Operation: Air carrier
- Aircraft: N292JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000179
- Aircraft time: 7,227 hours, 4,102 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

FLT 401 BOS-MSY, DIVERTED TO IAD - FUMES BY ROW 2 DESCRIBE AS "BURING IRON" SMELL, RULED OUT LAPTOP / BATTERIES / PED'S.  TURNED OFF TV'S AND DIVERTED TO IAD, FUMES SEEMED TO STOP.  PERFORMED A VISUAL INSPECTION ON THE PASSENGER CABIN & E&E BAYS.  NO SIGNS OF BURNING ODOR, ACFT OK TO CONTINUE SERVICE IRW FIM 21-20-00810-801A.
